# SDR SWAA2023091396179

- Difficulty date: September 1, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 56,843 hours, 34,125 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND STA 663 GROUD DISCONNECT BRACKET IS CRACKED<[01] VERIFIED NEW BRACKET AS PART # 276A9183-2 I.A.W BOEING DWG 111A1001  DRILLED NEW BRACKET I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 111A1001;[02] A TAG # FOR BRACKET A201950;[03] INSTALLED BRACKET I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 111A1001;[04] VERIFIED ITEMS 1; 2 AND 3 AUDIT C/W
